# SDR HAIHEEA9977

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 206063656001
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT TRANSMIT SIGNAL TO INDICATOR FROM ZERO TO 120 LBS.
